Sur la convergence des approximations successives pour les équations différentielles ordinaires au cas de l'espace de Banach

T. Ważewski

Annales Polonici Mathematici (1965)

  • Volume: 16, Issue: 2, page 231-235
  • ISSN: 0066-2216

How to cite

top

T. Ważewski. "Sur la convergence des approximations successives pour les équations différentielles ordinaires au cas de l'espace de Banach." Annales Polonici Mathematici 16.2 (1965): 231-235. <http://eudml.org/doc/263922>.

@article{T1965,
author = {T. Ważewski},
journal = {Annales Polonici Mathematici},
keywords = {functional analysis},
language = {fre},
number = {2},
pages = {231-235},
title = {Sur la convergence des approximations successives pour les équations différentielles ordinaires au cas de l'espace de Banach},
url = {http://eudml.org/doc/263922},
volume = {16},
year = {1965},
}

TY - JOUR
AU - T. Ważewski
TI - Sur la convergence des approximations successives pour les équations différentielles ordinaires au cas de l'espace de Banach
JO - Annales Polonici Mathematici
PY - 1965
VL - 16
IS - 2
SP - 231
EP - 235
LA - fre
KW - functional analysis
UR - http://eudml.org/doc/263922
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.